Muhammed Al-Mulhem

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1997
Publication period end
1997
Number of co-authors
2

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Sarfraz, Muhammad, Al-Mulhem, Muhammed, Ashraf, Farooq (1997): Preserving monotonic shape of the data using piecewise rational cubic functions. In Computers & Graphics, 21 (1) pp. 5-14. http://dx.doi.org/10.1016/S0097-8493(96)00065-9